Cheek Rash Treatment In Infants Aged 2 Months?

Illustration of Cheek Rash Treatment In Infants Aged 2 Months?
Illustration: Cheek Rash Treatment In Infants Aged 2 Months? post.medicalnewstoday.com

Good evening doctor. R n My child is 2 months less 7 days old. It’s been almost a week since my son has had a rash on his cheek, I have tried changing the soap. Initially using cussons, I changed it to lactacyd. But it’s still the same. I tried giving sebamed baby cream, but it’s still the same .. Got advice from the midwife, using apolar ointment. Also read on the web, you can use gentamicin ointment. Is it safe? Which of the two drugs is safe? Or does the doctor have any other suggestions? Thanks.

1 Answer:

Hi Yoana,


Thank you for asking HealthReplies.com


A red rash on a baby's cheeks is called eczema or atopic dermatitis. This disease often affects newborns. Treatment for atopic dermatitis requires patience because this disease can recur and last a long time. The cause of this disease is not certain but a family history of allergies plays a role. Children easily become allergic, such as from food consumed by the mother and excreted through breast milk, dust, animal dander, or pollen. The main treatment so that this disease does not recur is to avoid allergy triggers.


Things you can do at home are;


- Do not let the child scratch the cheek, the mother must prevent scratching


- Avoid bathing the baby with warm water because it will dry out the skin


- Do not bathe the child too frequently and for a long time, bathing should be twice a day and not more than 10 minutes because it can dry out the skin


- Use baby soap that contains high moisturizer for the skin and does not contain perfume or antibacterial ingredients


- Use a moisturizing cream for baby's cheeks


- Immediately clean the cheeks if there is residual milk stuck to it


If the complaints do not decrease and the rash increases, you should consult a doctor. Because improper skin handling can make the rash worse and secondary infection. The ointment that you use, namely apolar ointment, is a drug that contains low doses of steroids that can be used to reduce inflammation, while gentamicin is an antibiotic ointment, if a secondary infection has occurred, you should first consult your doctor about recommendations for drug use.


Additional information can be read at https://www.HealthReplies.com/bunda-harus-telaten-saat-si-kecil-mengalami-asma-kulit


thanks. This is the information that can be conveyed, hope it helps.


Regards,


dr. Rizki

: by

Related Question

The Face Sting Like Burning After Using Acne Medicine?

The Face Sting Like Burning After Using Acne Medicine?

(1 year ago)

Hello, I just tried the acne medicine vitacid retinoid. The first day to the second day there was no reaction. Suddenly the third day appeared sore like burning in an area that was...

How Long Can The Feet Go After The Stitches?

How Long Can The Feet Go After The Stitches?

(1 year ago)

I want to ask so my leg is torn but it has been stitched for how long my feet can be worn walking after removing the stitches...

The Cause Of The Nose Is Itchy, Sensitive And Like There Is A Lump Inside?

The Cause Of The Nose Is Itchy, Sensitive And Like There Is A Lump Inside?

(1 year ago)

Hallo..I Riris Gunawati, my age is 16 years old, why is it that my nose is nasty like someone is blocked but not runny, and itchs very often, and salt water often comes from the ba...

Leave a Reply

Your email address will not be published. Required fields are marked *